Logo Logo

Totally Balanced Games and Games of Flow, Mathematics of Operations Research

Abstract

A class of characteristic function games arising from maximum flow problems is introduced and is shown to coincide with the class of totally balanced games. The proof relies on the max flow-min cut theorem of Ford and Fulkerson and on the observation that the class of totally balanced games is the span of the additive games with the minimum operation.

Type

Article

Author(s)

Ehud Kalai, Eitan Zemel

Date Published

1982

Citations

Kalai, Ehud, and Eitan Zemel. 1982. Totally Balanced Games and Games of Flow. Mathematics of Operations Research. 7(3): 476-478.

KELLOGG INSIGHT

Explore leading research and ideas

Find articles, podcast episodes, and videos that spark ideas in lifelong learners, and inspire those looking to advance in their careers.
learn more

COURSE CATALOG

Review Courses & Schedules

Access information about specific courses and their schedules by viewing the interactive course scheduler tool.
LEARN MORE

DEGREE PROGRAMS

Discover the path to your goals

Whether you choose our Full-Time, Part-Time or Executive MBA program, you’ll enjoy the same unparalleled education, exceptional faculty and distinctive culture.
learn more